# SDR REXA2020012840099

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318757S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON LOWER SILL AT PASSENGER DOOR SURROUND STRUCTURE (FUS) (TCI 53-20-220)                                      
""LOWER SILL AT PASSENGER DOOR SURROUND STRUCTURE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01. CORROSION LEVEL 2                        
"
